# SDR QXEA2025052200224

- Difficulty date: May 9, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 20,378 hours, 13,686 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Rib
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE OF RIB 52 CRACKED AT UPPER SIDE (MARKED). REPAIRED LH SIDE OF RIBS 2 IAW SRM 53-22-04-02-04 04P.
